# SDR 2001UALA01421

- Difficulty date: July 19, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 8,925 hours, 1,078 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT INOP ON SEATS 2A AFT AND 4A FWD AND AFT.
